# SDR SWAA2024123172004

- Difficulty date: November 26, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 56,818 hours, 30,178 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT FWD WET AREA BS317 RBL31 WL208.<[01] REMOVED AND REPLACED INTERCOSTAL AT FWD WET AREA BS 317 RBL 31 WL 208 IAW SRM 51-40-05 AND DWG# 141A5400 REV:C;[02] CORRECTIVE ACTION COMPLETED.
